Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 119, NWS Springfield, MO

May 10, 2015Douglas County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 10, 2015, 1:12 PM CDT for Douglas County, Webster County, Wright County, Missouri. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 1:12 PM CDT (18:12 UTC)
Expired
May 10, 2015, 2:15 PM CDT
In force
63 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Douglas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:05 PM CDTTSTM WND DMG1 Nne Mountain Grove, MOLARGE TREE BRANCHES BROKEN OFF VIA SOCIAL MEDIA POST/PICTURES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WUUS53 KSGF 101812
SVRSGF
MOC067-225-229-101915-
/O.NEW.KSGF.SV.W.0119.150510T1812Z-150510T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 215 PM CDT

* AT 110 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTH OF ROGERSVILLE TO 15 MILES SOUTHWEST
  OF AVA TO 28 MILES SOUTH OF AVA...AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  AVA...DIGGINS...FORDLAND...HARTVILLE...MANSFIELD...MOUNTAIN
  GROVE...NORWOOD...ROGERSVILLE AND SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3681 9291 3708 9290 3709 9306 3715 9306
      3748 9272 3748 9225 3706 9225 3705 9211
      3680 9210 3679 9212
TIME...MOT...LOC 1812Z 217DEG 51KT 3703 9302 3686 9287
          3659 9279

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
3 follow-up statements
188 
WWUS53 KSGF 101845
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 PM CDT SUN MAY 10 2015

MOC067-225-229-101915-
/O.CON.KSGF.SV.W.0119.000000T0000Z-150510T1915Z/
DOUGLAS MO-WEBSTER MO-WRIGHT MO-
145 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WRIGHT...
EASTERN WEBSTER AND DOUGLAS COUNTIES UNTIL 215 PM CDT...

AT 144 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF HARTVILLE TO NORWOOD TO 16 MILES
SOUTHEAST OF AVA...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AVA...DIGGINS...HARTVILLE...MANSFIELD...MOUNTAIN GROVE...NORWOOD AND
SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3681 9266 3705 9279 3725 9296 3748 9272
      3747 9225 3706 9225 3705 9211 3680 9210
      3679 9227
TIME...MOT...LOC 1845Z 217DEG 51KT 3740 9267 3714 9245
          3687 9239

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
027 
WWUS53 KSGF 101858
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
158 PM CDT SUN MAY 10 2015

MOC225-101908-
/O.CAN.KSGF.SV.W.0119.000000T0000Z-150510T1915Z/
WEBSTER MO-
158 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WEBSTER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND
SOUTHWESTERN MISSOURI.

LAT...LON 3680 9251 3709 9252 3731 9269 3748 9269
      3747 9225 3706 9225 3705 9211 3680 9210
      3679 9222
TIME...MOT...LOC 1858Z 217DEG 51KT 3755 9253 3729 9231
          3702 9225

$$

MOC067-229-101915-
/O.CON.KSGF.SV.W.0119.000000T0000Z-150510T1915Z/
DOUGLAS MO-WRIGHT MO-
158 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WRIGHT AND
EASTERN DOUGLAS COUNTIES UNTIL 215 PM CDT...

AT 156 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES NORTH OF HARTVILLE TO 10 MILES EAST OF
HARTVILLE TO 9 MILES SOUTH OF MOUNTAIN GROVE...AND MOVING NORTHEAST
AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRUSHYKNOB...DAWSON...DRURY...GENTRYVILLE...GRAFF...GROVESPRING...
HARTVILLE...MANES...MOUNTAIN GROVE...NORWOOD...ODIN AND VANZANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND
SOUTHWESTERN MISSOURI.

LAT...LON 3680 9251 3709 9252 3731 9269 3748 9269
      3747 9225 3706 9225 3705 9211 3680 9210
      3679 9222
TIME...MOT...LOC 1858Z 217DEG 51KT 3755 9253 3729 9231
          3702 9225

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
172 
WWUS53 KSGF 101913
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 PM CDT SUN MAY 10 2015

MOC067-229-101923-
/O.EXP.KSGF.SV.W.0119.000000T0000Z-150510T1915Z/
DOUGLAS MO-WRIGHT MO-
213 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT AND EASTERN DOUGLAS
COUNTIES WILL EXPIRE AT 215 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND
SOUTHWESTERN MISSOURI.

LAT...LON 3680 9251 3709 9252 3731 9269 3748 9269
      3747 9225 3706 9225 3705 9211 3680 9210
      3679 9222
TIME...MOT...LOC 1913Z 217DEG 51KT 3772 9237 3746 9215
          3719 9209

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:24 PM CDT, 48 minutes earlier.

Area forecast discussion, May 10, 12:24 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT Sun May 10 2015

.MESOSCALE DISCUSSION...
Issued at 1214 PM CDT SUN MAY 10 2015

A broken squall line currently approaching the U.S. 65 corridor is
gradually expected to strengthen this afternoon as it encounters
an increasingly unstable atmosphere. Middle 60s dew points are
advecting into the eastern Ozarks with temperatures in the middle
70s. Low level shear should also increase which will support
better shear/cold pool interaction. A localized damaging wind
threat will be the primary severe threat with a few storms perhaps
producing hail up to the size of quarters. We will also maintain a
limited tornado threat for any northeastward surges/bows.

Scattered redevelopment then remains possible late this afternoon
and this evening back to the west ahead of a cold front. Better
convective coverage is then expected this evening/later tonight as
the main upper level support arrives.

&&

.SHORT TERM...(Today and Monday)
Issued at 330 AM CDT SUN MAY 10 2015

Messy forecast for today into Monday morning with multiple rounds of
thunderstorms possible as a strong storm system lifts north
across the Plains today and tonight.

Showers with a few embedded rumbles of thunder are currently
tracking east across mainly southern Missouri early this morning.
This activity will continue to track east early this morning,
and it should push east of the area around sunrise.

The upper level low is currently located across northeastern
Colorado early this morning as the associated surface low is
across northwestern Kansas. A dry line extends south of the
surface low across western Kansas into central Texas early this
morning. Thunderstorms were developing along the dry line across
central Texas.

The upper level and surface lows will move north this morning with
the dry line making little movement to the east. The
thunderstorms will push to the northeast and with decent Theta-E
difference, expect cold pools to congeal and the convection to push
towards the area by this afternoon. Surface dew points across the
area are currently in the 60s, and expect clouds to clear fairly
quickly today behind the morning convection. Therefore,
instability will increase and the better theta-E difference will
spread northeast. This will allow the convection that is currently
across central Texas to maintain itself into and through the area
as it tracks to the northeast. The main question is where does
it begin to track into the area, west or east of east I-49.

The theta-E differences will support a damaging wind risk with this
activity especially with line segments. The deep layer shear will
also increase across the area today which will allow updraft to become
more organized and support a hail risk especially with any more
discrete cells that can develop, supporting a hail risk to the
size of quarters this afternoon. Low level wind shear will be
limited across the area with this afternoon activity which will
limit any tornado risk.

The dry line will be overrun by a cold from this afternoon and
the cold front will push east across Kansas this afternoon into
this evening. Additional thunderstorm development will be possible
along the front from late this afternoon into this evening from
eastern Kansas to the south into central Texas. The question is,
can the atmosphere recover and enough instability redevelop behind
the afternoon convection. This will be dependent one how quick the
convection spreads out of the area and if it effects the far
western potions of the forecast area. There may be a small window
where supercells can develop along the cold front across eastern
Kansas this afternoon. This is a conditional risk and feel it will
mainly occur west of I-49 and think the atmosphere will have a
tough time recovering to the east where the afternoon convection
will track.

If supercells can develop, again this is a conditional risk mainly
west of I-49, the main risk would be large hail and damaging
straight line winds early this evening. Low level wind shear will
increase this evening as the low level jet kicks in and there
could be a limited risk for a tornado with any supercell, but again
this is dependent on enough instability developing. If enough
instability cannot develop behind the afternoon convection
supercells will not develop early this evening.

As the cold front pushes east, a line or line segments will be
possible along the front as it spreads east across the area this
evening into the overnight hours. Damaging straight line winds
will be the main severe risk with the line. 0-3km bulk shear
vectors will increase to near 40kt to the northeast. The cold
front is expected to move around 20kts to the east tonight, this
will not be fast enough to support cold pool/shear balance of any
lines riding the front. Some models show the potential for a
strong enough cold pool to develop to get the storms off the line
and if this occurs there would be mesovortices potential with any
line segments that can surge to the east.

Both rounds of showers and storms expected today will be fairly
progressive and not seeing a good signal for widespread heavy
rainfall this far north, especially questions on if the atmosphere
can recover after this afternoons round. Feel now the convection and
rainfall amounts will be more limited this evening and tonight.
However, will maintain the Flash Flood Watch as is, with these
locations having the heaviest rainfall since Thursday and these
two additional rounds of rain on top of this will keep a potential
for flooding into Monday morning.

.LONG TERM...(Monday Night through Saturday)
Issued at 330 AM CDT SUN MAY 10 2015

Behind the cold front cooler conditions will occur into Tuesday
with dry weather expected.

Upper level ridging will then build towards the region during the
middle to end of the week with more normal temperatures for this
time of year with highs in the 70s.

Another upper level system will push into the southwestern U.S.
during the middle of the week and will slowly track east into next
weekend, and looks to bring more unsettled weather to the area. It
will not be complete all day rains, but as weak disturbances
track off the main system showers and thunderstorms will be
possible at times from Wednesday into the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1214 PM CDT SUN MAY 10 2015

A couple of rounds of thunderstorms are expected across southern
Missouri this afternoon and tonight. One round will push through
early this afternoon with another round arriving later this
evening. MVFR and brief IFR can be expected with any storms along
with gusty winds. A cold front will then sweep through the area
late tonight with thunderstorms coming to an end.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through late tonight FOR MOZ066-067-077-078-
     088-089-093>095-101>105.

KS...FLASH FLOOD WATCH through late tonight FOR KSZ073-097-101.

&&

MESOSCALE...Schaumann
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Schaumann
Hazardous weather outlook, May 10, 10:50 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 AM CDT SUN MAY 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111600-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1050 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST AND
NORTHEAST OUT OF OKLAHOMA AND ARKANSAS LATE THIS MORNING INTO
EARLY THIS AFTERNOON. THESE STORMS WILL THEN TRACK ACROSS THE
OUTLOOK AREA THIS AFTERNOON. LOCALLY HEAVY RAINFALL AND CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN HAZARDS WITH THIS ACTIVITY. A
FEW STORMS MAY ALSO PRODUCE GUSTY WINDS AND SMALL HAIL.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING ACROSS SOUTHEASTERN KANSAS AND FAR
WESTERN MISSOURI AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS WILL
BE POSSIBLE...ESPECIALLY IF ENOUGH INSTABILITY DEVELOPS BEHIND THE
STORMS EARLY THIS AFTERNOON. HAIL TO THE SIZE OF HALF DOLLARS AND
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN RISK. AN INCREASE IN
LOW LEVEL WIND SHEAR WILL ALSO SUPPORT A LOW RISK FOR A TORNADO.
THIS SEVERE WEATHER RISK IS AGAIN CONDITIONAL ON ENOUGH
INSTABILITY DEVELOPING.

AS THE COLD FRONT PUSHES EAST...MORE WIDESPREAD STORMS WILL
DEVELOP ALONG THE FRONT LATER THIS EVENING INTO THE OVERNIGHT
PERIOD. A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE INTO
THE OVERNIGHT HOURS WITHIN THIS ACTIVITY. LOCALLY HEAVY RAIN AND
THE POTENTIAL FOR FLASH FLOODING WILL ALSO OCCUR...MAINLY ACROSS
LOCATIONS THAT HAVE SEEN HEAVY RAINS THE LAST FEW DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE ONGOING ACROSS SOUTH CENTRAL MISSOURI AND
PORTIONS OF THE EASTERN OZARKS MONDAY MORNING WITH LIGHTNING
STRIKES THE MAIN RISK WITH THIS ACTIVITY. THIS ACTIVITY WILL PUSH
EAST OF THE AREA BY MONDAY AFTERNOON.

ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE AT TIMES FROM THE
MIDDLE OF THE WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS ACROSS
  SOUTHEASTERN KANSAS AND WESTERN MISSOURI. SPOTTER ACTIVATION
  MAY THEN BE NEEDED LATER THIS AFTERNOON AND TONIGHT ACROSS THE
  ENTIRE OUTLOOK AREA.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, May 10, 12:38 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 PM CDT SUN MAY 10 2015

MOZ079-089>091-095-101815-
CHRISTIAN MO-GREENE MO-POLK MO-WEBSTER MO-DADE MO-
1238 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...EASTERN DADE...
GREENE...POLK AND SOUTHWESTERN WEBSTER COUNTIES UNTIL 115 PM CDT...

AT 1236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
DADEVILLE TO REPUBLIC TO 4 MILES SOUTH OF CHRISTIAN CENTER...MOVING
NORTHEAST AT 50 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE...BATTLEFIELD...BOLIVAR...
DIGGINS...EVERTON...FAIR GROVE...FAIR PLAY...FORDLAND...
HIGHLANDVILLE...MORRISVILLE...NIXA...OZARK...PLEASANT HOPE...
REPUBLIC...ROGERSVILLE...SPARTA...SPRINGFIELD...STRAFFORD...WALNUT
GROVE AND WILLARD.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 96 WILL ALSO BE
IMPACTED BY THESE STORMS.

PEOPLE IN CHRISTIAN...EASTERN DADE...GREENE...POLK AND SOUTHWESTERN
WEBSTER COUNTIES...INCLUDING ASH GROVE...NIXA...REPUBLIC...
HIGHLANDVILLE...EVERTON...BATTLEFIELD...OZARK...STOCKTON LAKE...
WALNUT GROVE...WILLARD...SPARTA...SPRINGFIELD...FAIR PLAY...
ROGERSVILLE...MORRISVILLE...STRAFFORD...FORDLAND...PLEASANT HOPE...
BOLIVAR...FAIR GROVE AND DIGGINS...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3693 9334 3699 9334 3699 9341 3708 9353
      3718 9361 3728 9361 3728 9370 3744 9383
      3758 9370 3758 9362 3766 9362 3781 9346
      3747 9318 3742 9318 3742 9311 3716 9278
      3707 9290 3685 9309 3684 9322
TIME...MOT...LOC 1739Z 214DEG 44KT 3745 9369 3717 9346
          3691 9313

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:07 PM CDTAreal Flood AdvisorySGFVernon6 hr
May 10, 6:15 AM CDTRiver Flood WarningSGFVernon59 hr
May 10, 6:22 AM CDTRiver Flood WarningSGFVernon4 days
May 10, 8:16 AM CDTRiver Flood WarningSGFBates, Vernon66 hr
May 10, 12:27 PM CDTSevere Thunderstorm WarningSGFStone, Taney63 min
May 10, 12:38 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk37 min
May 10, 12:54 PM CDTSevere Thunderstorm WarningSGFChristian41 min
May 10, 12:56 PM CDTSevere Thunderstorm WarningSGFOzark, Taney64 min
May 10, 2:05 PM CDTSpecial Weather StatementSGFPulaski, Texas40 min
May 10, 2:33 PM CDTSpecial Weather StatementSGFHowell27 min
May 10, 3:12 PM CDTSpecial Weather StatementSGFShannon33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.